# SDR BJNA95802

- Difficulty date: August 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N456TM
- Make and model: Boeing 737-2H4
- Aircraft serial: 20336
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 727
- Part time: 57,970 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIRED FUSELAGE SKIN DUE TO CRACK AT BS 727 BETWEEN STRINGER NR 20 AND STRINGER NR 19 RIGHT IAW DRAWING NR CEX3-53-1 DATED JULY 15, 1995, DOCUMENTED ON FAA FORM 8110-3.  (M)
